VOL. 15 · NO. 1 | 2021
 
VIEW ALL ABSTRACTS +
Articles
Thomas A. Hulse, Chan Ieong Kuan, David Lowry-Duda, Alexander Walker
Algebra Number Theory 15 (1), 1-27, (2021) DOI: 10.2140/ant.2021.15.1
KEYWORDS: Gauss circle problem, modular forms, automorphic forms, multiple Dirichlet series, 11F30, 11E45, 11F27, 11F37
Karin Baur, Eleonore Faber, Sira Gratz, Khrystyna Serhiyenko, Gordana Todorov
Algebra Number Theory 15 (1), 29-68, (2021) DOI: 10.2140/ant.2021.15.29
KEYWORDS: frieze pattern, mesh frieze, unitary frieze, cluster category, Grassmannian, Iyama–Yoshino reduction, 05E10, 13F60, 14M15, 16G20, 18D99
Spencer Leslie
Algebra Number Theory 15 (1), 69-107, (2021) DOI: 10.2140/ant.2021.15.69
KEYWORDS: symmetric pair, regular stabilizers, resolution of singularities, Springer theory, relative trace formulae, 20G05, 17B08, 32S45
Tariq Syed
Algebra Number Theory 15 (1), 109-140, (2021) DOI: 10.2140/ant.2021.15.109
KEYWORDS: cancellation, projective module, stably free module, Vaserstein symbol, 19A13, 13C10, 14F42, 19G38
Joe Kramer-Miller
Algebra Number Theory 15 (1), 141-171, (2021) DOI: 10.2140/ant.2021.15.141
KEYWORDS: $p$-adic cohomology, Artin–Schreier covers, wild ramification, zeta function, Newton polygon, exponential sums, 14F30, 11G20, 11T23
Hang Xue
Algebra Number Theory 15 (1), 173-215, (2021) DOI: 10.2140/ant.2021.15.173
KEYWORDS: linear models, epsilon dichotomy, relative trace formulae, 11F70
Tomasz Brzeziński, Wojciech Szymański
Algebra Number Theory 15 (1), 217-240, (2021) DOI: 10.2140/ant.2021.15.217
KEYWORDS: noncommutative bundle, quantum homogeneous space, quantum flag manifold, quantum twistor bundle, 58B32, 16T05, 81R60
Stefan Schreieder
Algebra Number Theory 15 (1), 241-270, (2021) DOI: 10.2140/ant.2021.15.241
KEYWORDS: hypersurfaces, algebraic cycles, unirationality, rationality, unramified cohomology, 14J70, 14C25, 14E08, 14M20
Moritz Dittmann, Riccardo Salvati Manni, Nils R. Scheithauer
Algebra Number Theory 15 (1), 271-285, (2021) DOI: 10.2140/ant.2021.15.271
KEYWORDS: harmonic theta series, Kodaira Dimension, moduli space of principally polarized complex abelian varieties, 14J15
Julie Tzu-Yueh Wang, Yu Yasufuku
Algebra Number Theory 15 (1), 287-305, (2021) DOI: 10.2140/ant.2021.15.287
KEYWORDS: height inequality, Integral points, greatest common divisors, blowups, Schmidt subspace theorem, Vojta's conjecture, entire curves, 11J97, 11J87, 14G05, 32A22
Benjamin Howard, Georgios Pappas
Algebra Number Theory 15 (1), 307-308, (2021) DOI: 10.2140/ant.2021.15.307
KEYWORDS: Shimura varieties, Deligne–Lusztig varieties, 11G18, 14G35
Back to Top